# SDR FDEA202305230924

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N176FE
- Make and model: Boeing 767-300
- Aircraft serial: 63107
- Aircraft time: 6,490 hours, 3,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Part number: 141T5856106
- Part serial: 141T5856116
- Condition: Dented
- Location: Zone 200
- Part time: 6,490 hours, 3,193 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR ACCESS PANEL 222BFF WITH DENTS. MAIN CARGO COMPARTMENT FLOOR PANEL 222 BFF WAS REPAIRED IAW B767 SRM 53-00-50-2R   FIG. 201 PAR. 4.B. SHEET 2  REV. 85 DEC15/2022
